MathSciNet Relay Station
MathSciNet bibliographic data
MR877038 (88b:34099) 34K15
Aftabizadeh, A. R.; Wiener, Joseph; Xu, Jian-Ming Oscillatory and periodic solutions of delay differential equations with piecewise constant argument. Proc. Amer. Math. Soc. 99 (1987), no. 4, 673–679.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement